# SDR 97ZZZX4484

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112BS
- Make and model: Beech 58
- Aircraft serial: TH628
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 64200
- Condition: Cracked
- Location: Nr 6 Cyl Flange
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CRANKCASE CRACKED AT THE UPPER STUD AREA OF THE NR 6 CYLINDER ALLOWING THE CYLINDER TO COMPLETELY SEPARATE FROM THE CASE CAUSING ENGINE FAILURE UNDER NORMAL FLIGHT CONDITIONS.  SUBMITTER RECOMMENDATION:  DYE PENETRANT, INSPECTION CRANKCASE REF:  AD 77-13-22, FOR EARLIER MODEL ENGINES.
